# SDR C77A378029

- Difficulty date: March 17, 2011
- Submitted: March 19, 2011
- Operation: Air carrier
- Aircraft: N634CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000246
- Aircraft time: 6,645 hours, 3,967 cycles
- Engine: Ge CF348E5
- System (JASC): 3140 · Central Computers
- Part: Processor
- Part number: 70265421901
- Part serial: 0806B775
- Condition: Failed
- Part time: 6,645 hours, 3,967 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AVIONICS MAU 1A FAIL IN FLIGHT.  UNSHCEDULED LANDING.  REPLACED NIC MODULE IAW E175, AMM 31-41-04.
